# SDR USAA2011012890399

- Difficulty date: January 3, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 59,025 hours, 39,930 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - CRACK IN FUSELAGE SKIN AT BS 727D + 14 INCHES, S23R.  REPAIRED FUSELAGE SKIN AT BS 727D + 14 INCHES, S23R IAW B737 SRM 53-00-01 REPAIR 31.
